Doctor insights on:
Can You Overdose On Zanaflex
Not fatally: I have never seen a report of an overdose of marijuana causing death directly-- although many fatal car accidents are caused by marijuana. 'overdose'-- taking in a higher amount than planned-- can have other effects, like paranoia, sleepiness, impaired judgment.. But the effects go away when the thc wears off-- as long as nothing permanent happens from being impaired i.e. Fights or accidents. ...Read moreSee 2 more doctor answers
Yes: An overdose of Hydroxyzine can cause shortness of breath, dilated pupils, problems urinating, blurred vision, low blood pressure, rapid heart rate, seizures, dizziness, delirium, coma, etc. If you are having any thoughts of taking an overdose you can call the national suicide prevention lifeline phone number 27/7 at 1-800-273-8255. Or have a friend, relative or 911 transport you to the nearest er. ...Read more
Yes bit unlikely: An overdose with antidepressants like paroxetine alone is usually not fatal. However, mixed with alcohol or other sedating drugs things can get bad in a hurry and you can die. Also if it is a child or an elderly person or someone who is medically ill and you take a large amount of paroxetine then death is a possible outcome. Keep all meds in a safe place & take only as directed by your dr. ...Read more
Quinine: Quinine (originally derived from the cinchona tree) is still used sometimes as part of the treatment of certain forms of malaria. The earliest symptoms are cinchonism with ringing in the ears and sometimes hearing difficulties and rashes. Very high doses of quinine can cause death usually because of cardiac toxicity. ...Read more
Herbal overdose?????: To my knowledge, and I am a marijuana prescribing physician in the state of hawaii, no one in history has ever overdosed, of died from the use of marijuana. Cannibus it is now legal in i believe 18 states nationally for medical conditions that vary state to state. Dispite its "black history" many patients nationally have found it helpful. We need to curb the opoid consumption in this country, . ...Read moreSee 1 more doctor answer
Geodon (ziprasidone): Yes!Get a more detailed answer ›
A ; D- very rare: One can only overdose on fat soluble vitamins (a, d, e) except vit. B6 (which should be limited to 250 mg/day). But it takes huge amounts to overdose. The average adult would need to take about 2 million units of a to overdose, or 200, 000 iu/day for several months. Vit d toxicity is rare unless one takes at least 40, 000 iu/day for months. See http://emedicine.Medscape.Com/article/819426-overview. ...Read more
Absolutely: Dextromethophan is a cough suppressant but using too much can lead to many side effects including breathing problems, visual changes, blood pressure changes, stomach cramps, nausea, vomiting, sleepiness, dizzyness, convulsions, hallucinations, and more serious ones like coma in heavy doses. Minimize use following the label directions. If a cough persists, see a doctor. ...Read more
- Talk to a doctor live online for free
- Can you overdose on flexeril?
- Can you overdose on antibiotics?
- Can you overdose on echinacea?
- Ask a doctor a question free online
- Can you overdose on nortriptyline?
- Can you overdose b12?
- Can you overdose on ambien?
- Can you overdose on ibuprofen?
- Talk to a pharmacologist online for free